Metoprolol Withdrawal Symptoms

No view

A transient increase in blood pressure occurred in one patient and withdrawal-like symptoms were noted in three patients. There were no meaningful changes in plasma norepinephrine, epinephrine, thyroxine, or triiodothyronine. Seven of the eight patients were again stu.d serially after the same metoprolol dosing, .Metoprolol is a commonly prescribed medication used to treat high blood pressure and a heart disease called angina, which causes chest pain. Talk to your doctor about avoiding intense physical exercise for a period after stopping this medication and report any worsening symptoms immediately..I 've been taking metoprolol for several years as partial treatment for high blood pressure. throught and exercise, i 've lowered my BP to the point my doctor says drop the metoprolol. i did, 3 days ago, and i 'm soooo tired, dizzy, irritable, and my vision is blurred. is this withdrawa..My thinking was that I was having withdrawls from not taking metoprolol but why the symptoms after almost two weeks from taking it? I am tempted to go back on the drug to alleviate these symptoms as they are kind scary. I do not want to be on this drug and feel there is no need for it. I have mild hypertension and proir to .